# SDR SWIA200211349

- Difficulty date: October 20, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 22,882 hours, 30,882 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 12038594001
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND WHEN SELECTING GEAR DOWN.  REMOVED AND REPLACED LANDING GEAR CONTROL HANDLE.  CYCLED GEAR 6 TIMES W/ONE EMERGENCY FREE FALL.  OPS CHECK GOOD AT THIS TIME.
